Works matching DE "ASYMPTOTIC theory of system theory"
Results: 155
Reduction of Nonautonomous Population Dynamics Models with Two Time Scales.
- Published in:
- Acta Biotheoretica, 2014, v. 62, n. 3, p. 285, doi. 10.1007/s10441-014-9221-0
- By:
- Publication type:
- Article
On the prescribing σ curvature equation on $${\mathbb S^4}$$.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2011, v. 40, n. 3/4, p. 539, doi. 10.1007/s00526-010-0350-2
- By:
- Publication type:
- Article
The diffusion equation in a notched beam.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2008, v. 31, n. 3, p. 297, doi. 10.1007/s00526-006-0073-6
- By:
- Publication type:
- Article
On the Stability of Motion with Respect to Two Measures for Systems with Aftereffect and Impulsive Perturbations.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 203, n. 3, p. 350, doi. 10.1007/s10958-014-2137-z
- By:
- Publication type:
- Article
The Piltz's problem over a ring of matrices of second order with integer elements.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 192, n. 4, p. 459, doi. 10.1007/s10958-013-1408-4
- By:
- Publication type:
- Article
On stabilization of an elastic system by fast-oscillating time-variant feedback.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 173, n. 1, p. 107, doi. 10.1007/s10958-011-0234-9
- By:
- Publication type:
- Article
ASYMPTOTIC BEHAVIOUR OF OPTIMAL CONTROL SYSTEMS WITH LOW DISCOUNT RATES.
- Published in:
- Mathematics of Operations Research, 1989, v. 14, n. 2, p. 309, doi. 10.1287/moor.14.2.309
- By:
- Publication type:
- Article
A non-parametric test for several independent samples.
- Published in:
- Journal of Nonparametric Statistics, 2008, v. 20, n. 3, p. 253, doi. 10.1080/10485250801976741
- By:
- Publication type:
- Article
Construction of uniform in time asymptotics for interaction of shock waves in gas dynamics.
- Published in:
- Integral Transforms & Special Functions, 2006, v. 17, n. 2/3, p. 171, doi. 10.1080/10652460500437880
- By:
- Publication type:
- Article
Tauberian theorems for p -adic distributions.
- Published in:
- Integral Transforms & Special Functions, 2006, v. 17, n. 2/3, p. 141, doi. 10.1080/10652460500437781
- By:
- Publication type:
- Article
An effective bound for the partition function.
- Published in:
- Research in Number Theory, 2019, v. 5, n. 1, p. 1, doi. 10.1007/s40993-019-0151-4
- By:
- Publication type:
- Article
Convergence of the Structure Function of a Multifractal Random Walk in a Mixed Asymptotic Setting.
- Published in:
- Stochastic Analysis & Applications, 2010, v. 28, n. 5, p. 763, doi. 10.1080/07362994.2010.503458
- By:
- Publication type:
- Article
A STOCHASTIC JURDJEVIC-QUINN THEOREM FOR THE STABILIZATION OF NONLINEAR STOCHASTIC DIFFERENTIAL SYSTEMS.
- Published in:
- Stochastic Analysis & Applications, 2001, v. 19, n. 3, p. 473, doi. 10.1081/SAP-100002024
- By:
- Publication type:
- Article
Large post-buckling of heavy tapered elastica cantilevers and its asymptotic analysis.
- Published in:
- Archives of Mechanics, 2012, v. 64, n. 2, p. 207
- By:
- Publication type:
- Article
Distributed power allocation and scheduling for parallel channel wireless networks.
- Published in:
- Wireless Networks (10220038), 2008, v. 14, n. 5, p. 601
- By:
- Publication type:
- Article
On the design of a position feedback control law for a simple mechanical system subject to impacts.
- Published in:
- International Journal of Control, 2001, v. 74, n. 8, p. 857, doi. 10.1080/00207170110040061
- By:
- Publication type:
- Article
Asymptotic output tracking with a two level hierarchical system.
- Published in:
- International Journal of Control, 1999, v. 72, n. 12, p. 1116, doi. 10.1080/002071799220470
- By:
- Publication type:
- Article
On the Liapunov-Krasovskii functionals for stability analysis of linear delay systems.
- Published in:
- International Journal of Control, 1999, v. 72, n. 4, p. 374, doi. 10.1080/002071799221172
- By:
- Publication type:
- Article
Exact L<sub>2</sub>-small ball behavior of integrated Gaussian processes and spectral asymptotics of boundary value problems.
- Published in:
- Probability Theory & Related Fields, 2004, v. 129, n. 4, p. 469, doi. 10.1007/s00440-004-0337-z
- By:
- Publication type:
- Article
Rescaled contact processes converge to super-Brownian motion in two or more dimensions.
- Published in:
- Probability Theory & Related Fields, 1999, v. 114, n. 3, p. 309, doi. 10.1007/s004400050228
- By:
- Publication type:
- Article
A random energy model for size dependence: recurrence vs. transience.
- Published in:
- Probability Theory & Related Fields, 1998, v. 111, n. 1, p. 57
- By:
- Publication type:
- Article
Turismo Rural: Propuesta Metodológica para un Enfoque Sistémico.
- Published in:
- Pasos: Revista de Turismo y Patrimonio Cultural, 2016, v. 14, n. 1, p. 153, doi. 10.25145/j.pasos.2016.14.010
- By:
- Publication type:
- Article
Speeding up dynamic programming in the line-constrained k-median.
- Published in:
- Theory of Computing Systems, 2018, v. 62, n. 6, p. 1351, doi. 10.1007/s00224-017-9780-y
- By:
- Publication type:
- Article
RESEARCH OF EQUILIBRIUM STATES OF A SPHERICAL PENDULUM WITH NON-IDEAL EXCITATION.
- Published in:
- Naukovi visti NTUU - KPI, 2009, v. 2009, n. 6, p. 134
- By:
- Publication type:
- Article
Asymptotic stability of solutions to quasi-geostrophic equation.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2017, v. 24, n. 2, p. 189, doi. 10.36045/bbms/1503453705
- By:
- Publication type:
- Article
BACKSTEPPING-BASED ADAPTIVE CRITIC DESIGN FOR UNCERTAIN NONLINEAR SYSTEMS.
- Published in:
- Control & Intelligent Systems, 2010, v. 38, n. 3, p. 140, doi. 10.2316/Journal.201.2010.3.201-2112
- Publication type:
- Article
Aubry-Mather Theory for Conformally Symplectic Systems.
- Published in:
- Communications in Mathematical Physics, 2017, v. 354, n. 2, p. 775, doi. 10.1007/s00220-017-2900-3
- By:
- Publication type:
- Article
On the Orders of Nonlinear Approximations for Classes of Functions of Given Form.
- Published in:
- Mathematical Notes, 2005, v. 78, n. 1/2, p. 88, doi. 10.1007/s11006-005-0102-3
- By:
- Publication type:
- Article
Fourier-Dunkl Dini Lipschitz Functions in the Space L<sub>p</sub><sup>α,n</sup>.
- Published in:
- Journal of Mathematical Extension, 2017, v. 11, n. 1, p. 1
- By:
- Publication type:
- Article
THE OPTIMALITY OF A SIMPLE MARKET MECHANISM.
- Published in:
- Econometrica, 2002, v. 70, n. 5, p. 1841, doi. 10.1111/1468-0262.00355
- By:
- Publication type:
- Article
SIMULATION AND THE ASYMPTOTICS OF OPTIMIZATION ESTIMATORS.
- Published in:
- Econometrica, 1989, v. 57, n. 5, p. 1027, doi. 10.2307/1913622
- By:
- Publication type:
- Article
Asymptotic self-similarity and wavelet estimation for long-range dependent fractional autoregressive integrated moving average time series with stable innovations.
- Published in:
- Journal of Time Series Analysis, 2005, v. 26, n. 2, p. 211, doi. 10.1111/j.1467-9892.2005.00399.x
- By:
- Publication type:
- Article
Large-time asymptotics for the G/ M/ s+ GI many-server fluid queue with abandonment.
- Published in:
- Queueing Systems, 2011, v. 67, n. 2, p. 145, doi. 10.1007/s11134-010-9208-8
- By:
- Publication type:
- Article
Analysis of a time-limited service priority queueing system with exponential timer and server vacations.
- Published in:
- Queueing Systems, 2007, v. 57, n. 4, p. 169, doi. 10.1007/s11134-007-9055-4
- By:
- Publication type:
- Article
Long-range dependence of stationary processes in single-server queues.
- Published in:
- Queueing Systems, 2007, v. 55, n. 2, p. 123, doi. 10.1007/s11134-006-9008-3
- By:
- Publication type:
- Article
Solutions of the generalized Lennard-Jones system.
- Published in:
- Acta Mathematica Sinica, 2018, v. 34, n. 2, p. 139, doi. 10.1007/s10114-017-7139-6
- By:
- Publication type:
- Article
L2 stability of solitons for KdV equation.
- Published in:
- IMRN: International Mathematics Research Notices, 2003, v. 2003, n. 13, p. 735, doi. 10.1155/S1073792803208060
- By:
- Publication type:
- Article
COVARIANCES ESTIMATION FOR LONG-MEMORY PROCESSES.
- Published in:
- Advances in Applied Probability, 2010, v. 42, n. 1, p. 137, doi. 10.1239/aap/1269611147
- By:
- Publication type:
- Article
Backstepping based trajectory tracking control of a four wheeled mobile robot.
- Published in:
- International Journal of Advanced Robotic Systems, 2008, v. 5, n. 4, p. 403, doi. 10.5772/6224
- By:
- Publication type:
- Article
Asymptotic Theory of Range-Based Multipower Variation.
- Published in:
- Journal of Financial Econometrics, 2012, v. 10, n. 3, p. 417, doi. 10.1093/jjfinec/nbr019
- By:
- Publication type:
- Article
Existence and Asymptotic Behavior of Global Solutions for a Class of Nonlinear Higher-Order Wave Equation.
- Published in:
- Journal of Inequalities & Applications, 2010, v. 2010, p. 1, doi. 10.1155/2010/394859
- By:
- Publication type:
- Article
On the Method of Comparison in Asymptotic-Stability Problems.
- Published in:
- Doklady Physics, 2005, v. 50, n. 2, p. 91, doi. 10.1134/1.1881719
- By:
- Publication type:
- Article
Long-range asymptotics of a step signal propagating in a hereditary viscoelastic medium.
- Published in:
- Quarterly Journal of Mechanics & Applied Mathematics, 2007, v. 60, n. 2, p. 85, doi. 10.1093/qjmam/hbl023
- By:
- Publication type:
- Article
Does surface tension stabilize liquid films inside a rotating horizontal cylinder?
- Published in:
- Quarterly Journal of Mechanics & Applied Mathematics, 2005, v. 58, n. 2, p. 185, doi. 10.1093/qjmamj/hbi004
- By:
- Publication type:
- Article
On the Design of Observer for Nonlinear Time-Delay Systems.
- Published in:
- Asian Journal of Control, 2014, v. 16, n. 4, p. 1191, doi. 10.1002/asjc.795
- By:
- Publication type:
- Article
Asymptotic Behaviour and Global Existence of Solutions for Some Classes of Nonlinear Parabolic Equations.
- Published in:
- Southeast Asian Bulletin of Mathematics, 2002, v. 25, n. 4, p. 681, doi. 10.1007/s100120200011
- By:
- Publication type:
- Article
Hotspot formation and dynamics for a continuum model of urban crime.
- Published in:
- European Journal of Applied Mathematics, 2016, v. 27, n. 3, p. 583, doi. 10.1017/S0956792515000376
- By:
- Publication type:
- Article
Analysis of Ordered Categorical Data: Two Score-Independent Approaches.
- Published in:
- Biometrics, 2008, v. 64, n. 4, p. 1276, doi. 10.1111/j.1541-0420.2008.00992.x
- By:
- Publication type:
- Article
A New Nonparametric Approach for Baseline Covariate Adjustment for Two-Group Comparative Studies.
- Published in:
- Biometrics, 2008, v. 64, n. 4, p. 1110, doi. 10.1111/j.1541-0420.2008.00994.x
- By:
- Publication type:
- Article
Couches Limites: Un Problème Inverse.
- Published in:
- Communications in Partial Differential Equations, 2006, v. 31, n. 1, p. 123, doi. 10.1080/03605300500299927
- By:
- Publication type:
- Article